MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/F; FLAT PE LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/F; FLAT PE LINER
Model Number 01.32.3648HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in 1 month after the primary due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 23.Nov.2021: lot 2101777: (b)(4) items manufactured and released on 18-03-2021.Expiration date: 2026-03-03.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported event.Additional items involved in the event, batch review performed on 23.Nov.2021: ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot.2100272.Lot 2100272: (b)(4) items manufactured and released on 27-04-2021.Expiration date: 2026-04-19.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported event.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø36/F
Common Device Name
FLAT PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12983264
Report Number3005180920-2021-00974
Device Sequence Number12176271
Product Code LPH
UDI-Device Identifier07630030812132
UDI-Public07630030812132
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2026
Device Model Number01.32.3648HCT
Device Catalogue Number01.32.3648HCT
Device Lot Number2101777
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Initial Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown